# SDR DL72S990557

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING INSPECTIONS PER SI 4-74176-12AD, A CRACK INDICATIONS WAS NOTED IN THE S4R LAP JOINT BETWEEN BS 620 AND 640. THE INDICATION WAS LOCATED IN FASTENER ROW NR 11 AS IDENTIFIED IN FIGURE 6 OF THE SI.  REPAIRED PER ERA 332909-14AD.
